MathSciNet Relay Station
MathSciNet bibliographic data
MR667301 (83h:54054) 54H25 (26A18)
Cano, J. Common fixed points for a class of commuting mappings on an interval. Proc. Amer. Math. Soc. 86 (1982), no. 2, 336–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement